# SDR SIMA20120913010

- Difficulty date: September 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 30,067 hours, 27,915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT STRIP AT 251BF AND 251FF  TO HAVE BROKEN CONNECTORS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LIGHT STRIP BROKEN CONNECTORS AT 251BF AND 251FF IAW EMB 145 WM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
